×

Found 8 Documents (Results 1–8)

Asymptotics of natural oscillations of elastic junctions with readily movable elements. (English. Russian original) Zbl 1461.74026

Mech. Solids 53, Suppl. 1, 101-115 (2018); translation from Prikl. Mat. Mekh. 82, No. 3, 332-347 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis of an \(L\)-shaped junction of two elastic beams. (English. Russian original) Zbl 1382.35297

J. Math. Sci., New York 216, No. 2, 279-312 (2016); translation from Probl. Mat. Anal. 84, 123-150 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically sharp weight korn’s inequality for thin-walled elastic structures. (English. Russian original) Zbl 1202.74061

J. Math. Sci., New York 150, No. 1, 1807-1855 (2008); translation from Probl. Mat. Anal. 36, 29-64 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Derivation of the limit equations of elasticity theory on thin nets. (English. Russian original) Zbl 1109.74033

J. Math. Sci., New York 135, No. 1, 2637-2665 (2006); translation from Tr. Semin. Im. I. G. Petrovskogo 25, 55-97 (2005).
MSC:  74K30 74Q05 35Q72 35B27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

Main Field